# SDR AWXA200400606

- Difficulty date: May 19, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 59,322 hours, 36,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 65516989
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-19 CHECK A .5 INCH CRACK WAS FOUND IN STRINGER SPLICE AT BS 907, STR 3 LT.  MAINTENANCE REMOVED CRACKED STRINGER SPLICE AT BS 907, STR 3 LT, WL 302; FABRICATED A NEW REPLACEMENT STRINGER SPLICE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8.
